Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 9269458, 7 pages
https://doi.org/10.1155/2018/9269458
Research Article

Global Bifurcation from Intervals for the Monge-Ampère Equations and Its Applications

Department of Basic Courses, Lanzhou Institute of Technology, Lanzhou 730050, China

Correspondence should be addressed to Wenguo Shen; moc.361@963gwnehs

Received 8 August 2017; Accepted 20 November 2017; Published 9 January 2018

Academic Editor: Vijay Gupta

Copyright © 2018 Wenguo Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenguo Shen, “Global Bifurcation from Intervals for the Monge-Ampère Equations and Its Applications,” Journal of Function Spaces, vol. 2018, Article ID 9269458, 7 pages, 2018. https://doi.org/10.1155/2018/9269458.